RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Differ. Uravn.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Differ. Uravn., 1995, Volume 31, Number 12, Pages 2063–2069 (Mi de8893)  

This article is cited in 1 scientific paper (total in 1 paper)

Partial Differential Equations

Some properties of a control operator in the problem of data assimilation, and algorithms for its solution

V. P. Shutyaev

Institute of Numerical Mathematics, Russian Academy of Sciences, Moscow

Full text: PDF file (1058 kB)

English version:
Differential Equations, 1995, 31:12, 2035–2041

Bibliographic databases:
UDC: 517.95+519.6
Received: 09.01.1995

Citation: V. P. Shutyaev, “Some properties of a control operator in the problem of data assimilation, and algorithms for its solution”, Differ. Uravn., 31:12 (1995), 2063–2069; Differ. Equ., 31:12 (1995), 2035–2041

Citation in format AMSBIB
\Bibitem{Shu95}
\by V.~P.~Shutyaev
\paper Some properties of a control operator in the problem of data assimilation, and algorithms for its solution
\jour Differ. Uravn.
\yr 1995
\vol 31
\issue 12
\pages 2063--2069
\mathnet{http://mi.mathnet.ru/de8893}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1431633}
\transl
\jour Differ. Equ.
\yr 1995
\vol 31
\issue 12
\pages 2035--2041


Linking options:
  • http://mi.mathnet.ru/eng/de8893
  • http://mi.mathnet.ru/eng/de/v31/i12/p2063

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. I. Yu. Gejadze, V. P. Shutyaev, “Substantiation of the perturbation method for a quasilinear heat-conduction problem”, Comput. Math. Math. Phys., 38:6 (1998), 909–915  mathnet  mathscinet  zmath
  • Number of views:
    This page:28
    Full text:16

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019